# SDR USAA2013080900017

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 61,758 hours, 23,011 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002156A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON NR 10 SLAT LOWER T/E AT APPROX 30" FROM INBD END & BEHIND INBD AUXILIARY TRACK.  REPLACED NR 10 SLAT IAW 19L52027002 & EA 105036.
